Journal of Applied Probability

Stochastic order relations among parallel systems from Weibull distributions

Nuria Torrado and Subhash C. Kochar

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

Let Xλ1, Xλ2, . . ., Xλn be independent Weibull random variables with Xλi ∼ W(α, λi), where λi > 0 for i = 1, . . ., n. Let Xn:nλ denote the lifetime of the parallel system formed from Xλ1, Xλ2, . . ., Xλn. We investigate the effect of the changes in the scale parameters (λ1, . . ., λn) on the magnitude of Xn:nλ according to reverse hazard rate and likelihood ratio orderings.

Article information

Source
J. Appl. Probab., Volume 52, Number 1 (2015), 102-116.

Dates
First available in Project Euclid: 17 April 2015

Permanent link to this document
https://projecteuclid.org/euclid.jap/1429282609

Digital Object Identifier
doi:10.1239/jap/1429282609

Mathematical Reviews number (MathSciNet)
MR3336849

Zentralblatt MATH identifier
06441354

Subjects
Primary: 62G30: Order statistics; empirical distribution functions 60E15: Inequalities; stochastic orderings 60K10: Applications (reliability, demand theory, etc.)

Keywords
Likelihood ratio order reverse hazard rate order majorization order statistics multiple-outlier model

Citation

Torrado, Nuria; Kochar, Subhash C. Stochastic order relations among parallel systems from Weibull distributions. J. Appl. Probab. 52 (2015), no. 1, 102--116. doi:10.1239/jap/1429282609. https://projecteuclid.org/euclid.jap/1429282609


Export citation